# SDR AALA201807169002

- Difficulty date: July 15, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- Aircraft time: 59,014 hours, 22,156 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D55281225002
- Condition: Debonded
- Location: Lt Elevator
- Part time: 59,014 hours, 22,156 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR SPAR BOX FORWARD UPPER SKIN, OUTBOARD EDGE BY THE NR 6 HINGE FITTING CUTOUT, DEBONDED.  REPAIRED ELEVATOR  UPPER SKIN IAW SRM 51-77-12-911-003, AND EA 281971C.
